CSN Login
Members Online: 5

You are here

What Would you Do?

Shayenne's picture
Shayenne
Posts: 2370
Joined: Jan 2009

That lady from the clinicals keeps calling me, I start my chemo on Monday, but she is wanting me to be in this study where she knows they don't know everything about these 2 drugs combined (Avastin and Erbitux) and this was something that was in the paper that may make colon cancer worse. I don't think I'd mind the Avastin, but I am scared of that rash the Erbitux can cause, and scared these will make my cancer worse.. they want to mix it with my FOLFIRI, and wonder if anyone has had any luck with these 2 drugs and the Folfiri?

Thanks all!
Donna

daydreamer110761's picture
daydreamer110761
Posts: 497
Joined: Dec 2008

I couldn't bring myself to say yes when given that option. I know and understand that without us trying things, no one would know. However, I was scared enough of what I had to have was going to do to me. I told them to use whatever they took out of me for whatever they wanted, but I was really just too chicken. I was told of the side effects of the FOLFOX, that was enough for my drug infested mind(at that time) to handle, but when he started talking about a rash, I really just said no. At this point, I am still glad I did say no, as we've already said - I am in the 1% that has been fortunate enough to experience every side effect to some degree.

shmurciakova's picture
shmurciakova
Posts: 910
Joined: Dec 2002

I have to say I don't know your complete history and I haven't been posting too much lately, but I read that newspaper article, and also know that Erbitux causes a bad rash. I don't blame you for not wanting to do it. I think at some point quality of life is important, and make no mistake these drugs can have long term consequences. I was just on straight up Xeliri but I have heard that Avastin doesn't have bad side effects.
Go with your gut,
Susan H.

angelsbaby's picture
angelsbaby
Posts: 1171
Joined: May 2008

That was the drug my husband was on the second time and the tumors just grew and grew it did not help it may have made it worse.

michelle

Subscribe to Comments for "What Would you Do?"